# SDR AALA2019080659059

- Difficulty date: June 26, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049204
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND WINDSHIELD FRAME AT FR 2 AND Y0. REPLACED WINDSHIELD FRAME PER EA 295811.
